EconPapers    
Economics at your fingertips  
 

Stable Numerical Solutions Preserving Qualitative Properties of Nonlocal Biological Dynamic Problems

M.-A. Piqueras (), L. Jódar () and R. Company ()

Abstract and Applied Analysis, 2019, vol. 2019, 1-7

Abstract: This paper deals with solving numerically partial integrodifferential equations appearing in biological dynamics models when nonlocal interaction phenomenon is considered. An explicit finite difference scheme is proposed to get a numerical solution preserving qualitative properties of the solution. Gauss quadrature rules are used for the computation of the integral part of the equation taking advantage of its accuracy and low computational cost. Numerical analysis including consistency, stability, and positivity is included as well as numerical examples illustrating the efficiency of the proposed method.

Date: 2019
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2019/5787329.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2019/5787329.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:5787329

DOI: 10.1155/2019/5787329

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2019-12-30
Handle: RePEc:hin:jnlaaa:5787329